| Model Number |
4087 |
| Medical Device Problem Codes |
Signal Artifact/Noise (1036); Fracture (1260); High Capture Threshold (3266)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
07/08/2026
Type of Reportable Event
Serious Injury
Event or Problem Description
It was reported that this right atrial (ra) lead exhibited noise and elevated thresholds.The lead was confirmed to be fractured via fluoroscopy.The patient underwent a medical intervention to surgically abandon the lead and implant a new product.No additional adverse patient effects were reported.
Additional Manufacturer Narrative
This product investigation is still in progress.This report will be updated when product investigation is complete.